# SDR DALA2021062103353

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 341 Lbl62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON FLOOR SUPPORT AT PASSENGER COMPARTMENT, STA. 341, LBL 62. CORRECTIVE ACTION: SUMMARY OF NRC 00431; CORROSION ON FLOOR SUPPORT AT PASSENGER COMPARTMENT, STA. 341, LBL 62. WAS REPAIRED PER B757-200 SRM. (1845314)
